# SDR DXTA200400322

- Difficulty date: June 12, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 2,771 hours, 2,115 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 65430087
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE WHEEL LANDING GEAR GREEN LIGHT REMAIN ILLUMINATED, DID NOT EXTINGUISH AFTER GEAR WAS RECYCLED.  REMAINED ON FOR THE DURATION OF FLIGHT, UPON LANDING GEAR CYCLED DOWN, ALL 3 GREEN LIGHTS CAME ON.  JACKED AIRCRAFT, COMPLIED WITH GEAR SWING AND CONFIRMED SQUAWK, FOUND UPLOCK SWITCH INOP.  REMOVED AND REPLACED NOSE GEAR SWITCH.  ACCOMPLISHED GEAR SWING AND OPS CHECK GOOD.  BLED HYDRAULIC SYSTEM AND DOWN JACKED AIRCRAFT, WORK DONE IAW CESSNA MM CHAPTER 32-31-14.
